Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 10 > No. 3


Estimation of Inverse Chen Distribution based on Upper Record Values

PP: 115-119
Mohamed Mubarak, Shimaa Ashraf,
According to record values and the associated statistics are interested in many real life applications involving data relating to auction and reverse auction, dynamic purchasing systems and production lines. In this article, we consider the problem of estimating unknown parameters of inverse Chen distribution is obtained based on record values as upper record. We present the maximum likelihood (MLE), Bayes estimators and Lindly approximation method for two parameter of inverse Chen distribution. We have examined Bayes estimates under symmetric loss function based on Monte carlo simulation of record values and numerical Computations. Furthermore the comparisons between the different estimators are given.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved